Today:

Journal of Prime Research in Mathematics

Volume 06, Issue 1(November 2010)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


Divisor Path Decomposition Number of a Graph
K. Nagarajan, A. Nagarajan

Download: PDF


Forcing Edge Detour Number of an Edge Detour Graph
A. P. Santhakumaran, S. Athisayanathan

Download: PDF



Graphs with same Diameter and Metric Dimension
Imrana Kousar, Ioan Tomescu, Syed Muhammad Husnine

Download: PDF



Some Distributional Properties of the Concomitants of Record Statistics for Bivariate Pseudo-Exponential Distribution and Characterization
Muhammad Mohsin, Juergen Pilz, Spoeck Gunter, Saman Shahbaz, Muhammad Qaiser Shahbaz

Download: PDF



Some Exact Solutions for the Flow of a Newtonian Fluid with Heat Transfer via Prescribed Vorticity
M. Jamil, N. A. Khan, A. Mahmood, G. Murtaza, Q. Din

Download: PDF



λ - Fractional Schwarzian Derivative and λ -Fractional Möbius Transformation
Y. Polayoğul

Download: PDF



Back Side

Download: PDF